# SDR NWAA083029759

- Difficulty date: July 9, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 88,115 hours, 79,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR SEVERAL ROWS OF COACH SEATS IN THE CABIN HAD FAILED.  MAINTENANCE REPLACED THE ASSOCIATED FUSE AT THE AFT LT OVERWING EXIT.  OPERATIONAL CHECK WAS GOOD.  (A)
